# SDR DALA2025042803274

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,417 hours, 35,155 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 688 4L DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 AMM 25-66. CLEANED AND ADJUSTED PROX SWITCH/TARGET ON 4L DOOR. CKS OK. MEL/PLAC RMVD. (7025358)
